Tareg Asthenia Side Effect Reports
The following Tareg Asthenia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Asthenia, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Spinal Disorder, Asthenia, Osteoarthritis, Groin Pain, Emotional Disorder, Depression, Radiculopathy, Paraesthesia|
This Asthenia side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED. A 60-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension,cardiac disorder. The patient was prescribed Tareg (dosage: 1 Df, (160 Mg) Every 3 Days), which was started on NS. Concurrently used drugs:
|Hyponatraemia, Confusional State, Nausea, Asthenia, Hypokalaemia, Urticaria, Rash, Pruritus|
This Asthenia Tareg side effect was reported by a health professional from FR on Feb 11, 2013. A Female , 89 years of age, was treated with Tareg. The patient presented the following health conditions:
|Asthenia, Interstitial Lung Disease, Pyrexia, Weight Decreased|
This is a Tareg side effect report of a 60-year-old female patient (weight:NA) from FRANCE, suffering from the following symptoms/conditions: hypertension,renal transplant, who was treated with Tareg (dosage:40 Mg Daily, start time: Mar 22, 2004), combined with:
|Asthenia, Cholestasis, Faeces Discoloured, Liver Disorder, Nausea, Pruritus|
A 57-year-old patient (weight: NA) from FRANCE with the following symptoms: hypertension started Tareg treatment (dosage: 160 Mg, Qd) on NS. Soon after starting Tareg treatment, the consumer experienced several side effects, including:
|Anorexia, Asthenia, Blood Creatinine Increased, Blood Urea Increased, Completed Suicide, Dehydration, Gastroenteritis, Hyperkalaemia|
A patient from FRANCE was prescribed and started Tareg on Dec 01, 2008. Patient felt the following Tareg side effects: anorexia, asthenia, blood creatinine increased, blood urea increased, completed suicide, dehydration, gastroenteritis, hyperkalaemia Additional patient health information: male , 76 years of age, weighting 119.0 lb, The consumer reported the following symptoms: . Tareg dosage: 80 Mg, Qd. Concurrently used drugs:
|Asthenia, Back Pain, Fall, Hyponatraemia, Malaise, Muscle Haemorrhage|
This report suggests a potential Tareg Asthenia side effect(s) that can have serious consequences. A 86-year-old female patient from FRANCE (weight:NA) was diagnosed with the following health condition(s): hypertension and used Tareg (dosage: 80 Mg, Qd) starting Sep 01, 2002. Soon after starting Tareg the patient began experiencing various side effects, including:
|Asthenia, Blood Creatinine Increased, Blood Urea Increased, Bradycardia, Chest Pain, Fibrin D Dimer Increased, Haemodialysis, Hyperkalaemia, Polyuria|
An adverse event was reported by a consumer or non-health professional on Aug 20, 2007 by a male taking Tareg (dosage: 160 Mg, Qd) . Location: FRANCE , 79 years of age, patient began experiencing various side effects, including: Directly after treatment started, patient experienced the unwanted or unexpected Tareg side effects: asthenia, blood creatinine increased, blood urea increased, bradycardia, chest pain, fibrin d dimer increased, haemodialysis, hyperkalaemia, polyuria. Additional medications/treatments:
Associated medications used:
|Asthenia, Discomfort, Impaired Driving Ability, Somnolence|
This Asthenia problem was reported by a physician from FRANCE. A 37-year-old female patient (weight: NA) was diagnosed with the following medical condition(s): hypertension.On Jan 01, 2003 a consumer started treatment with Tareg (dosage: 80 Mg, Qd). The following drugs/medications were being taken at the same time: NA. When commencing Tareg, the patient experienced the following unwanted symptoms /side effects:
|Asthenia, Blood Potassium Increased, Creatinine Renal Clearance Decreased, Renal Failure, Therapeutic Agent Toxicity|
This is a Tareg side effect report of a 92-year-old female patient (weight: NA) from FRANCE. The patient developed the following symptoms/conditions: NA and was treated with Tareg (dosage: NA) starting NS. Concurrently used drugs:
|Anorexia, Anuria, Asthenia, Bladder Catheterisation, Dehydration, Dysuria, Hyponatraemia, Pyelonephritis Acute|
This Asthenia side effect was reported by a consumer or non-health professional from FRANCE on Mar 20, 2006. A female patient from FRANCE , 75 years of age, was diagnosed with
Associated medications used:
|Anaemia, Asthenia, Blood Iron Decreased, Dizziness, Haemoglobin Decreased, Orthostatic Hypotension, Pallor, Reticulocyte Count Decreased, Serum Ferritin Increased|
This Asthenia side effect was reported by a consumer or non-health professional from FRANCE. A 82-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Tareg (dosage: 40 Mg, Qd), which was started on NS. Concurrently used drugs:
|Ammonia Increased, Asthenia, Blood Glucose Increased, Hyponatraemia|
This Asthenia Tareg side effect was reported by a physician from on Mar 29, 2005. A male , 76 years of age, weighting 163.1 lb, was diagnosed with
Tareg Asthenia Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Tareg Asthenia Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|